American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C62) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Lu Liu. Cone avoiding closed sets. Trans. Amer. Math. Soc. 367 (2015) 1609-1630.
Abstract, references, and article information   
View Article: PDF

[2] Andreas Weiermann and Wim Van Hoof. Sharp phase transition thresholds for the Paris Harrington Ramsey numbers for a fixed dimension. Proc. Amer. Math. Soc. 140 (2012) 2913-2927.
Abstract, references, and article information   
View Article: PDF

[3] Andreas Weiermann. A classification of rapidly growing Ramsey functions. Proc. Amer. Math. Soc. 132 (2004) 553-561. MR 2022381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Thomas Jech. On G\"odel's second incompleteness theorem . Proc. Amer. Math. Soc. 121 (1994) 311-313. MR 1191869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Cichoń, A. Kharazishvili and B. Węglorz. On sets of Vitali's type . Proc. Amer. Math. Soc. 118 (1993) 1243-1250. MR 1151809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James H. Schmerl. Finite substructure lattices of models of Peano arithmetic . Proc. Amer. Math. Soc. 117 (1993) 833-838. MR 1112501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. H. Gurevič. Detecting algebraic (in)dependence of explicitly presented functions (some applications of Nevanlinna theory to mathematical logic) . Trans. Amer. Math. Soc. 336 (1993) 1-67. MR 991961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. T. Chong and K. J. Mourad. $\Sigma\sb n$ definable sets without $\Sigma\sb n$ induction . Trans. Amer. Math. Soc. 334 (1992) 349-363. MR 1117216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Roman Kossak. A correction to: ``On extensions of models of strong fragments of arithmetic'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 108} (1990), no.\ 1, 223--232; MR0984802 (90d:03123)] . Proc. Amer. Math. Soc. 112 (1991) 913-914. MR 1049844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wojciech Guzicki. Pairwise incompatible generic families . Proc. Amer. Math. Soc. 110 (1990) 1049-1053. MR 1019750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Roman Kossak. On extensions of models of strong fragments of arithmetic . Proc. Amer. Math. Soc. 108 (1990) 223-232. MR 984802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Krzysztof Ciesielski and Wojciech Guzicki. Generic families and models of set theory with the axiom of choice . Proc. Amer. Math. Soc. 106 (1989) 199-206. MR 994389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stuart T. Smith. Extendible sets in Peano arithmetic . Trans. Amer. Math. Soc. 316 (1989) 337-367. MR 946223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ali Enayat. Undefinable classes and definable elements in models of set theory and arithmetic . Proc. Amer. Math. Soc. 103 (1988) 1216-1220. MR 955013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Samuel R. Buss. A conservation result concerning bounded theories and the collection axiom . Proc. Amer. Math. Soc. 100 (1987) 709-715. MR 894442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] T. G. McLaughlin. Some properties of $\forall\exists$ models in the isols . Proc. Amer. Math. Soc. 97 (1986) 495-502. MR 840636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Moti Gitik. Regular cardinals in models of ${\rm ZF}$ . Trans. Amer. Math. Soc. 290 (1985) 41-68. MR 787954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ali Enayat. On certain elementary extensions of models of set theory . Trans. Amer. Math. Soc. 283 (1984) 705-715. MR 737894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Angus Macintyre and David Marker. Degrees of recursively saturated models . Trans. Amer. Math. Soc. 282 (1984) 539-554. MR 732105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Uri Abraham. A minimal model for $\neg{\rm CH}$: iteration of Jensen's reals . Trans. Amer. Math. Soc. 281 (1984) 657-674. MR 722767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] P. Komjáth. A note on Jensen's covering lemma . Proc. Amer. Math. Soc. 89 (1983) 139-140. MR 706527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Stevo Todorčević. Forcing positive partition relations . Trans. Amer. Math. Soc. 280 (1983) 703-720. MR 716846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] James E. Baumgartner and Alan D. Taylor. Saturation properties of ideals in generic extensions. II . Trans. Amer. Math. Soc. 271 (1982) 587-609. MR 654852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] James E. Baumgartner and Alan D. Taylor. Saturation properties of ideals in generic extensions. I . Trans. Amer. Math. Soc. 270 (1982) 557-574. MR 645330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] L. Lipshitz. Diophantine correct models of arithmetic . Proc. Amer. Math. Soc. 73 (1979) 107-108. MR 512068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1